Yuliya Babenko
Yuliya Babenko
Associate Professor of Mathematics, Kennesaw State University, Georgia
Verified email at - Homepage
Cited by
Cited by
Asymptotical behavior of the optimal linear spline interpolation error of C2 functions
V Babenko, Y Babenko, A Ligun, A Shumeiko
East journal on approximations 12 (1), 71-102, 2006
About Kolmogorov type inequalities for functions defined on a half line
V Babenko, Y Babenko
Constructive theory of functions, 205-208, 2003
Challenges in promoting undergraduate research in the mathematical sciences
F Alayont, Y Babenko, C Jackson, Z Szaniszlo
Involve, a Journal of Mathematics 7 (3), 265-271, 2014
Stechkin’s problem for differential operators and functionals of first and second order
Y Babenko, D Skorokhodov
Journal of Approximation Theory, 173-200, 2013
Sharp asymptotics of the L p approximation error for interpolation on block partitions
Y Babenko, T Leskevich, JM Mirebeau
Numerische Mathematik 117 (3), 397-423, 2011
Exact asymptotics of the optimal -error of linear spline interpolation
V Babenko, Y Babenko, D Skorokhodov
East Journal on Approximations 14 (3), 285-317, 2008
Pointwise inequalities of Landau–Kolmogorov type for functions defined on a finite segment
YV Babenko
Ukrainian Mathematical Journal 53 (2), 270-275, 2001
On the asymptotic behavior of the optimal error of spline interpolation of multivariate functions
Y Babenko
On Hardy-Littlewood-Pólya and Taikov type inequalities for multiple operators in Hilbert spaces
V Babenko, Y Babenko, N Kriachko, D Skorokhodov
Analysis Mathematica 47, 709-745, 2021
On the Kolmogorov problem for the upper bounds of four consecutive derivatives of a multiply monotone function
V Babenko, Y Babenko
Constructive Approximation 26 (1), 83-92, 2007
Inequalities of Hardy–Littlewood–Polya type for functions of operators and their applications
V Babenko, Y Babenko, N Kriachko
Journal of Mathematical Analysis and Applications 444 (1), 512-526, 2016
Kolmogorov's problem on the class of multiply monotone functions
V Babenko, Y Babenko, O Kovalenko
Advances in Mathematics 280, 256-281, 2015
On the Lp-error of adaptive approximation of bivariate functions by harmonic splines
Y Babenko, T Leskevich
Applicable Analysis 93 (1), 171-189, 2014
The influence of hydrogen on structure & properties of titanium powders
OM Shapovalova, EP Babenko, JV Babenko
NATO Hydrogen Materials Science & Chemistry of Metal Hydrides, 69-76, 2002
Optimal recovery of integral operators and its applications
V Babenko, Y Babenko, N Parfinovych, D Skorokhodov
Journal of Complexity 35, 102-123, 2016
Simultaneous approximation of a multivariate function and its derivatives by multilinear splines
R Anderson, Y Babenko, T Leskevych
Journal of approximation theory 183, 82-97, 2014
Exact asymptotics of the uniform error of interpolation by multilinear splines
Y Babenko
Journal of Approximation Theory 162 (5), 1007-1024, 2010
The Kolmogorov inequality for absolutely monotone functions on a half-line
VF Babenko, YV Babenko
Advances in Constructive Approximation: Vanderbilt 2003, 63-74, 2004
The Kolmogorov inequality for absolutely monotone functions on a half-line
V Babenko, Y Babenko
Advances in constructive approximation: Vanderbilt 2003 3, 63 -74, 2004
Exact inequalities of Landau type for functions with second derivatives from Orlich spaces
Y Babenko
Bulletin of Dnepropetrovsk National University, 2001
The system can't perform the operation now. Try again later.
Articles 1–20